Selfinjective algebras of strictly canonical type

Volume 116 / 2009

Marta Kwiecień, Andrzej Skowroński Colloquium Mathematicum 116 (2009), 47-103 MSC: 16D50, 16G10, 16G70. DOI: 10.4064/cm116-1-4

Abstract

We develop the representation theory of selfinjective algebras of strictly canonical type and prove that their Auslander–Reiten quivers admit quasi-tubes maximally saturated by simple and projective modules.

Authors

  • Marta KwiecieńFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image